# SDR 99ZZZX1376

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N593LR
- Make and model: Lear 35A
- Aircraft serial: 593
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS276454
- Condition: Rough
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS FELT A LITTLE STIFF IN FLIGHT.  CHECKED FOR FREEDOM OF MOVEMENT AND GROUND BY MOVING AILERONS UP AND DOWN BY HAND.  NO ABNORMALITIES NOTED.  WHILE RESTRICTING AILERON MOVEMENT BY HOLDING PRESSURE ON THE AILERON SURFACE, ROUGH BEARINGS WERE NOTED.  ALL THREE BEARINGS IN BOTH DRIVE YOKES WERE REPLACED.  FLIGHT CHECK GOOD.  ACFT TT:  5,912.0 HOURS.
